Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 52, NWS Marquette, MI

August 10, 2021Alger County, Marquette County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Aug 10, 2021, 5:54 PM EDT for Alger County, Marquette County, Michigan. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2021, 5:54 PM EDT (21:54 UTC)
Expired
Aug 10, 2021, 6:45 PM EDT
In force
51 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alger County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 43 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-550 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS53 KMQT 102154
SVRMQT
MIC003-103-102245-
/O.NEW.KMQT.SV.W.0052.210810T2154Z-210810T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
554 PM EDT Tue Aug 10 2021

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  East central Marquette County in north central Upper Michigan...
  Southwestern Alger County in north central Upper Michigan...

* Until 645 PM EDT.

* At 554 PM EDT, a severe thunderstorm was located near Shot Point,
  or 13 miles southeast of Marquette, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Public.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Deerton around 600 PM EDT.

Other locations in the path of this severe thunderstorm include
Chatham and Au Train.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4640 8727 4652 8718 4644 8664 4617 8680
TIME...MOT...LOC 2154Z 293DEG 29KT 4643 8717 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BW
2 follow-up statements
167 
WWUS53 KMQT 102208
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
608 PM EDT Tue Aug 10 2021

MIC103-102218-
/O.CAN.KMQT.SV.W.0052.000000T0000Z-210810T2245Z/
Marquette MI-
608 PM EDT Tue Aug 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARQUETTE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4623 8676 4635 8708 4649 8699 4644 8664
TIME...MOT...LOC 2208Z 293DEG 29KT 4638 8702 

$$

MIC003-102245-
/O.CON.KMQT.SV.W.0052.000000T0000Z-210810T2245Z/
Alger MI-
608 PM EDT Tue Aug 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN ALGER COUNTY...

At 608 PM EDT, a severe thunderstorm was located near Chatham, or 17
miles west of Munising, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Chatham and Au Train.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4623 8676 4635 8708 4649 8699 4644 8664
TIME...MOT...LOC 2208Z 293DEG 29KT 4638 8702 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BW
401 
WWUS53 KMQT 102235
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
635 PM EDT Tue Aug 10 2021

MIC003-102245-
/O.EXP.KMQT.SV.W.0052.000000T0000Z-210810T2245Z/
Alger MI-
635 PM EDT Tue Aug 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALGER COUNTY WILL
EXPIRE AT 645 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 4623 8676 4635 8708 4649 8699 4644 8664
TIME...MOT...LOC 2235Z 293DEG 29KT 4630 8674 

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:09 PM EDT, 45 minutes earlier.

Area forecast discussion, Aug 10, 5:09 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
509 PM EDT Tue Aug 10 2021

.SHORT TERM...(This evening through Wednesday)
Issued at 508 PM EDT TUE AUG 10 2021

Water vapor imagery and RAP analysis show a deepening trof into s
central Canada. The negative height anomaly with this trof will
become fairly deep as it shifts to Hudson Bay over the next 2 days.
This deepening trof will phase with a vigorous shortwave currently e
of Lake Winnigeg. With this vigorous wave pivoting ne, the tail end
of its deep layer forcing is just brushing the Upper Great Lakes.
As a result, a cluster of tstms developed near the Twin Cities late
this morning. Those storms then increased in coverage as they
shifted ne across western Lake Superior and the w half of Upper MI
today. Given the rather significant cinh for sfc based convection,
the storms have remained at least slightly elevated. This cinh has
been gradually diminishing though. MLCAPE is around 1500j/kg vcnty
of the ongoing convection but does increase to over 2000j/kg toward
KIWD. Highest wind gust observed with the storms so far has been
41kt when the storms moved across KIWD. Otherwise, there have been
no svr storm reports. Given the impressive storm cores seen well
above the freezing level in some of the storms, have to believe some
large hail and/or damaging winds have occurred in a few spots.

Ongoing convection will continue for the next few hrs. However, as
the forcing from the aforementioned shortwave exits to the ne, the
storms should begin to diminish with much of the activity probably
done by 00z. The night should then be on the quiet side as we await
a shortwave moving thru the upstream deepening trof. Looks like
nocturnal inversion will be sufficiently strong for at least some
fog to develop, especially late night across the e half of the fcst
area under very light southerly sfc wind.

Shortwave and associated cold front will then reach Upper MI during
Wed. MLCAPE increases to 1000-2000j/kg ahead of the front, greatest
from the s central fcst area eastward. Deep layer shear of at least
40-50kt will support organized storms. So there will be a risk of
svr storms for the central and eastern fcst area given the expected
timing of the front. Depending on cloud cover, max temps should
reach the low to mid 80s F in general.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 302 PM EDT TUE AUG 10 2021

The long-term period looks to be dominated by a drier conditions,
with cooler conditions expected Thursday and Friday due to a cold
front, and warmer conditions expected early next week as ridging
builds across Upper MI.

May see some showers and thunderstorms in the far east early
Wednesday night as some a cold front looks to finish moving through
the area. Severe weather potential looks decreased from the
afternoon hours Wednesday, with the potential for any precip falling
fast in the early evening hours.

As a wave of CAA behind the front moves across the U.P. Thursday,
expect high temperatures to be cooler, with the upper 70s expected
across the west and low 80s across the south and east. The east and
south should get warmer behind the front as the stronger CAA should
move over these areas later in the day Thursday. May see a rain
shower or two over the far east, given the forcing from the CAA,
winds over Lake Superior and MI converging, and abundant moisture in
the mid levels. However, the occurrence of these showers is
questionable, as there is fairly dry air in the upper levels of the
atmosphere and near the sfc; thinking all those ingredients would
have to come together to really get anything.

Expect the coolest day to be Friday as troughing from the cool,
Canadian air stops digging over Upper MI; expect highs to only get
into the low to mid 70s and lows to bottom out to the mid 40s in the
interior west. This weekend, WAA is expected to build across the
U.P. as ridging begins to move over the area. May have some
shortwaves roll along the ridge as it progs across us. However,
models show the ridge strengthening across the U.P. until near the
end of the extended period.
&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 200 PM EDT TUE AUG 10 2021

Thunderstorms will lift up across western Upper MI over the next few
hrs, impacting KIWD/KCMX. Expect MVFR to brief IFR conditions and
gusty winds with the storms. It's uncertain if the storms will reach
KSAW later in the aftn, so only a VCTS mention was included. VFR
conditions will then prevail into the evening at all terminals. Fog
may develop overnight at KCMX and especially KSAW. MVFR to IFR
conditions are possible. VFR conditions will then prevail mid
morning Wed onward.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 508 PM EDT TUE AUG 10 2021

Deep low pres for Aug will be moving across Hudson Bay over the next
couple of days. To its s, a low pres trof will move across Lake
Superior tonight. Two cold fronts will then follow, one passing on
Wed and the second on Thu. Expect s to sw winds gusting upwards of
15-20kt at times across Lake Superior tonight. With the first cold
front Wed, sw winds will increase further over the w half of Lake
Superior with some gusts to 20-25kt expected to develop, especially
btwn Isle Royale and the Keweenaw. With the coolest air following
the second front and with incoming pres rises, westerly winds on Thu
will likely frequently gust to around 25kt across most of Lake
Superior. Winds should then fall back to mostly blo 20kt Fri and
then mostly blo 15kt over the weekend as high pres drifts e across
the Great Lakes region.

Finally, lingering areas of fog on Lake Superior should clear out
from w to e during the night tonight.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
  Dense Fog Advisory until 8 PM EDT this evening for LSZ245>251-
     264>267.

Lake Michigan...
None.
&&

SHORT TERM...Rolfson
LONG TERM...TAP
AVIATION...Rolfson
MARINE...Rolfson
Hazardous weather outlook, Aug 10, 4:18 PM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
418 PM EDT Tue Aug 10 2021

MIZ001>007-009>014-084-085-112030-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
418 PM EDT Tue Aug 10 2021 /318 PM CDT Tue Aug 10 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

There is a slight chance of thunderstorms today across portions
of central and eastern Upper Michigan. Some storms could produce
damaging winds, large hail, and heavy downpours, mainly near the
Wisconsin state line.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance of thunderstorms Wednesday across Upper Michigan.
Some storms may be strong across the central and east in the
afternoon and early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind damage
from thunderstorms to the National Weather Service in Marquette.
The public may also submit reports to the National Weather Service
via phone, on our website, or through Facebook or Twitter using
#906wx.

LSZ162-240>251-263>267-112030-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
418 PM EDT Tue Aug 10 2021 /318 PM CDT Tue Aug 10 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Patchy fog is possible across the central and eastern lake
tonight.

Thunderstorms will are possible in the central and east tonight.
Some storms could produce strong winds, mainly across the west and
north- central. Heavy downpours could also quickly reduce
visibilities.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms will also be possible from early Wednesday afternoon
to the early evening hours in the east.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-112030-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
418 PM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

Patchy fog is possible tonight.

Thunderstorms will be possible this evening. Some storms could
produce strong winds. Heavy downpours could also quickly reduce
visibilities.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms will also be possible Wednesday through Wednesday
evening. Some thunderstorms may produce heavy downpours and strong
winds.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

TAP

In the hours before

Local storm report, Aug 10, 4:45 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
445 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 E GWINN               46.29N 87.39W
08/10/2021  E0.50 INCH       MARQUETTE          MI   PUBLIC

            FACEBOOK IMAGE OF HALF-INCH HAIL BETWEEN
            GWINN AND LITTLE LAKE. TIME ESTIMATED BY
            RADAR.

&&

EK
Local storm report, Aug 10, 4:48 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
448 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 S SANDS               46.35N 87.40W
08/10/2021  M0.25 INCH       MARQUETTE          MI   PUBLIC

            FACEBOOK REPORT AND PHOTO OF PEA SIZE HAIL
            AT KI SAWYER. TIME PROVIDED WITH REPORT.

&&

EK
Local storm report, Aug 10, 4:59 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
459 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             2 WSW WITCH LAKE        46.27N 88.07W
08/10/2021  M0.25 INCH       MARQUETTE          MI   PUBLIC

            FACEBOOK REPORT WITH PICTURE OF PEA SIZED
            HAIL FALLING ALONG FENCE RIVER ROAD NEAR
            REPUBLIC, MI.

&&

EK
Local storm report, Aug 10, 5:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
548 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 S HARVEY              46.47N 87.34W
08/10/2021  M0.50 INCH       MARQUETTE          MI   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL LARGER THAN
            PEAS AND SMALLER THAN MARBLES FALLING AT
            TIME OF PHONE CALL.

&&

EK
Special weather statement, Aug 10, 5:50 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Marquette MI
550 PM EDT Tue Aug 10 2021

MIZ005-006-102230-
Marquette MI-Alger MI-
550 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of east central
Marquette and southwestern Alger Counties through 630 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harvey, or 10 miles southeast of Marquette, moving southeast at 35
mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Shot Point around 555 PM EDT.
  Deerton around 605 PM EDT.

Other locations in the path of this storm include Chatham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4641 8738 4655 8730 4653 8678 4619 8701
TIME...MOT...LOC 2150Z 293DEG 29KT 4644 8725

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

BW
Local storm report, Aug 10, 5:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
552 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             4 SE HARVEY             46.45N 87.30W
08/10/2021  E0.75 INCH       MARQUETTE          MI   CO-OP OBSERVER

            HALF INCH TO THREE-QUARTER INCH HAIL. GROUND
            WHITE/COVERED IN HAIL.

&&

TAP

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:36 AM EDTDense Fog AdvisoryMQTAlger, Baraga, Delta, Dickinson, Gogebic, Houghton and 7 more6 hr
Aug 10, 1:29 PM EDTSpecial Marine WarningMQT91 min
Aug 10, 1:44 PM EDTSpecial Weather StatementMQTOntonagon46 min
Aug 10, 1:50 PM EDTSpecial Weather StatementMQTOntonagon25 min
Aug 10, 1:53 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon52 min
Aug 10, 2:00 PM EDTSevere Thunderstorm WarningMQTGogebic, Houghton, Iron, Ontonagon45 min
Aug 10, 2:08 PM EDTSevere Thunderstorm WarningMQTGogebic, Houghton, Ontonagon52 min
Aug 10, 2:22 PM EDTSpecial Marine WarningMQT59 min
Aug 10, 2:23 PM EDTSevere Thunderstorm WarningMQTHoughton, Ontonagon52 min
Aug 10, 2:29 PM EDTSevere Thunderstorm WarningMQTBaraga, Houghton, Iron46 min
Aug 10, 3:07 PM EDTSevere Thunderstorm WarningMQTBaraga, Dickinson, Iron, Marquette53 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningMQTDickinson, Iron, Marquette44 min
Aug 10, 3:51 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon39 min
Aug 10, 4:13 PM EDTSevere Thunderstorm WarningMQTDickinson, Marquette47 min
Aug 10, 4:15 PM EDTSevere Thunderstorm WarningMQTBaraga, Gogebic, Houghton, Iron, Ontonagon45 min
Aug 10, 4:35 PM EDTSevere Thunderstorm WarningMQTAlger, Delta, Dickinson, Marquette, Menominee25 min
Aug 10, 4:53 PM EDTSevere Thunderstorm WarningMQTAlger, Delta, Marquette52 min
Aug 10, 5:02 PM EDTSpecial Marine WarningMQT28 min
Aug 10, 5:50 PM EDTSpecial Weather StatementMQTAlger40 min
Aug 10, 6:16 PM EDTSpecial Marine WarningMQT59 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.